Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had surgery to remove cyst in ovary. Skin itching stopped. Is there any relation between ovarian cysts and skin problems?

Dear doctor, three weeks ago I had a surgery to remove two big cysts on my left ovary , I had always experienced skin itching and had been using lots of moisturizing products, after this surgery, my skin looks and feels much better, without itching, I don t need to apply any of these products anymore, is there any relation between ovarian cysts and skin problems? and how long does it take a cyst to grow large (8 cm)?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern as you said you have problem of itching and you suspect that this itching could be because of the ovarian surgery but let me tell you that these are the two different conditions and nothing to take any thing with each other, your itching problem could be due to hypersensitivity and not due to the ovarian surgery, hope this information helps you, have a nice day.
Answered: Thu, 22 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor